# SDR SWAA2023052450832

- Difficulty date: May 22, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N8812Q
- Make and model: Boeing 737-8
- Aircraft serial: 42662
- Aircraft time: 6,743 hours, 3,702 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR SLIDE EMERGENCY LIGHT INOP<[01] RE-LAMPED AFT ENTRY DOOR SLIDE EMERGENCY LIGHT PER AMM 33-51-04
